UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
On properties of a deformed Freud weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2019,Volume: 8,Issue: 1
Authors:  Zhu, Mengkun;  Chen, Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/01/17
Deformed Freud weight  unitary random matrices  Hankel determinant  discrete and continuous Painleve equation  integrable systems  
Random Matrices, Painlev'e Equations, Integrable Systems in Orthogonal Polynomials and Related Topics - Part II Preface Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/31
Pre-averaging estimate of high dimensional integrated covariance matrix with noisy and asynchronous high-frequency data Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 3
Authors:  Liu, Zhi;  Xia, Xiaochao;  Zhou, Guoliang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2018/10/30
High-frequency Data  Volatility Estimation  Microstructure Noise  
Random Matrices, Painleve Equations, Integrable Systems in Orthogonal Polynomials and Related Topics Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:2 TC[Scopus]:0 | Submit date:2018/10/30
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations  
Large N-limit for random matrices with external source with three distinct eigenvalues Journal article
Random Matrices: Theory and Applications, 2016,Volume: 5,Issue: 2,Page: 1650005
Authors:  Jian Xu;  Engui Fan;  Yang Chen
Favorite |  | TC[WOS]:3 TC[Scopus]:1 | Submit date:2019/06/03
Riemann–hilbert Problem  Large N-limit  Random Matrices  Multiple Orthogonal Polynomi-als